MathSciNet Relay Station
MathSciNet bibliographic data
MR942635 (89i:34056) 34C25 (58E05 58F22)
Lazer, A. C.; McKenna, P. J. A semi-Fredholm principle for periodically forced systems with homogeneous nonlinearities. Proc. Amer. Math. Soc. 106 (1989), no. 1, 119–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement